Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Aren't you supposed to get your period after you finish the pill?

I started my POP on the last day of my period, because my dr. said i could, but that would be the last day. Then I woke up this morning and I'm bleeding????? I'm so confused..is this normal or is there something wrong with me ??? I mean im crazy stressed, but i don't think that has anything to do with it...

Answer Question
 
1baby2009

Asked by 1baby2009 at 10:18 AM on Sep. 1, 2009 in Health

Level 1 (0 Credits)
Answers (1)
  • i have been taking the pill since i was ten for a medical condition....if your spotting in between the pill, or if you dont bleed at all....tell your doc, it could mean the perscription he gave you isnt working for your body....its possible to become "immune" to birth control after a while "itll still protect you against pregnancy though, just mess up your cycle"
    blueeyedgrl2377

    Answer by blueeyedgrl2377 at 11:50 AM on Sep. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN